Lithuanian Mathematical Journal

, Volume 33, Issue 3, pp 227–233 | Cite as

On the structure of solutions of a degenerate elliptic system

  • D. Jurgaitis
Article
  • 12 Downloads

Keywords

Elliptic System Degenerate Elliptic System 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. Gedvilaitė, L. Kaklauskas, and D. Jurgaitis, On an elliptic first-order system with a semiregular degeneracy,Liet. Matem. Rink.,28, 655–661 (1988).Google Scholar
  2. 2.
    A. Janušauskas, Pseudoregular singularities of solutions of degenerate elliptic equations,Dokl. Akad. Nauk SSSR,25, 1337–1340 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • D. Jurgaitis

There are no affiliations available

Personalised recommendations